Volume 9, Issue 2 (9-2023)                   mmr 2023, 9(2): 1-14 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shivanian E, Keshtkar M, Navidi H R. On the generalization of evolutionary continuous model in random markets. mmr 2023; 9 (2) :1-14
URL: http://mmr.khu.ac.ir/article-1-3131-en.html
1- Imam Khomeini International University , shivanian@sci.ikiu.ac.ir
2- Buein Zahra University
3- Shahed University
Abstract:   (678 Views)
A generalization of the continuous economic model is proposed for random markets. In this model, agents interact by pairs and exchange their money in a random way, in general, with possibly non- constant total amount of “money”. This model takes the form of an iterated nonlinear map of the distribution of wealth. We show the only way to reach equilibrium fixed point distribution is the agents to share their money without expansion or contraction factor. Furthermore, it is proved the higher momenta of the distribution exist and the iteration of higher momenta becomes stable under some specific conditions.
Full-Text [PDF 404 kb]   (204 Downloads)    
Type of Study: Original Manuscript | Subject: Mat
Received: 2020/09/27 | Revised: 2024/02/6 | Accepted: 2021/05/1 | Published: 2023/12/3 | ePublished: 2023/12/3

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb